On minimum configuration Rosenbrock methods

Day J.D. (1984) On minimum configuration Rosenbrock methods. Journal of Computational and Applied Mathematics, 11 3: 381-383. doi:10.1016/0377-0427(84)90014-1

Author Day J.D.
Title On minimum configuration Rosenbrock methods
Journal name Journal of Computational and Applied Mathematics   Check publisher's open access policy
ISSN 0377-0427
Publication date 1984-01-01
Sub-type Article (original research)
DOI 10.1016/0377-0427(84)90014-1
Open Access Status Not yet assessed
Volume 11
Issue 3
Start page 381
End page 383
Total pages 3
Language eng
Subject 2604 Applied Mathematics
2605 Computational Mathematics
2612 Numerical Analysis
Abstract A new structure is proposed for Rosenbrock methods for solving stiff ordinary differential equations, which facilitates the development of minimum configuration processes (minimum computational work per step). A fourth order process is described.
Keyword Rosenbrock method
stiff differential equations
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 12:14:48 EST by System User